# SDR FDEA201011164392

- Difficulty date: November 16, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363736
- Condition: Corroded
- Location: Bs 480-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE MAIN CABIN STA 480 - STA 690, LBL 45.  REMOVED SEAT TRACK SECTION STA. 480 - STA. 690 LBL 45 IAW SRM 51-30-2 AND FABRICATED NEW SEAT TRACK SECTION FROM BAC1520-7927178T6 511 APPROX DIM: 209" IAW SRM 53-10-5 FIG 1.  INSTALLED NEW SEAT TRACK IAW SRM 51-30-2.
